# SDR SWAA2024072516674

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 56,132 hours, 33,916 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE EXIT ROW SEAT 12A STAYS RECLINED.<[01] ADJUSTED PAX SEAT IN 12A PER MM 25-22-00 OPS CHECK GOOD
